Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Celexa and weight gain

I started taking celexa one year ago I have gone from 132lbs to 164lbs I am 5'8. I also had no energy.My dr say's it was celaxa, I have weaned myself down from 50mg to nothing. I haven't been on anything for two weeks, I feel the anxiety creeping back and have headaches and nausea. He gave me a Prescription for Wellbutrin, will this help with the weight loss? Will I be able to the weight or does it permanently change your metabolism?Now that I am over weight it is not helping with my self image.  I do feel I need some medication to help with my anxiety is this a good choice? Are the side effects minimal?
3 Responses
Avatar universal
Hi there - how are things on wellbutrin? I experienced the same thing. I gained about 30 lbs on citalopram within 18 months.I work out and eat healthy. I knew something was wrong. Well I saw a new doctor and he is weaning me off citalopram (1/2 a pill a day). He thinks it made me gain weight. I kmow take wellbutrin (twice a day). I hope this helps me lose the weight. How are you???
480448 tn?1426952138
I don't know if you noticed, but this thread is more than 4 years old, it's very doubtful that the OP of this thread is even around anymore.

Feel free to start your own thread...you may get more input that way!
Avatar universal
Thanks! Definately did not notice the date. I will start my own thread. Thanks again!
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?